Fort Lauderdale, FL
A 17-year-old female asked:
i'm on antibiotics that causing diarrhea am i absorbing calories eating if not about how much can i be loosing and how can i get the calories back?
1 doctor answer • 1 doctor weighed in
Family Medicine 45 years experience
Discuss with doctor: First, this could well be a reaction to the antibiotic, and it needs to be changed. Why are u on the antibiotic in the first place? In addition, there is a condition of a bacteria that multiplies as a result of antibiotics, clostridium difficile, and this has to be ruled out as a source of the problem.
5.3k viewsAnswered >2 years ago
Last updated Jan 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.